# SDR DALA2015042202851

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 41,017 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SLIDE DOORS, LT AND RT FWD EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FWD OVERWING EXIT DOOR LIGHTS, LT AND RT SIDES IAW AMM 33-51. OPS CHECK NORMAL.  LP 6980176.
